# SDR AALA202506023444

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 75,693 hours, 29,541 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Part serial: ST353621
- Condition: Low Pressure
- Location: Zone 100
- Part time: 3,791 hours, 2,107 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT THE FLIGHT DECK OXYGEN PSI WAS 440 WITH A TEMPERATURE OF 54. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT, MAINTENANCE REPLACED THE FLIGHT CREW O2 BOTTLE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERASTIONAL CHECK PER AMM 35-11-41.
